ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Raman, SG and Rao, RV (1994) Extended kac-akhiezer formulae and the fredholm determinant of finite section hilbert-schmidt kernels. In: Proceedings of the indian academy of sciences -mathematical sciences, 104 (3). pp. 581-591.

This list was generated on Sun Dec 5 22:58:50 2021 IST.